# SDR 08FDEA02676

- Difficulty date: July 3, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 15,830 hours, 8,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327051200200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL FROM FRAME 22 TO FRAME 26, RBL 37 TO RBL 57 HAS   NUMEROUS BALL BEARINGS STUCK AND PUNCTURES ON THE TOP SURFACE.  REPAIRED DAMAGED FLOOR PANEL IN REF TO A300-600 SRM 53-10-20, FIG 202.
